# SDR FDEA202202240741

- Difficulty date: February 24, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1180-1420
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

MULTIPE CORROSION WERE FOUND ON SEAT TRACK  LOCATED STA  1180-1420 LBL 58 WORK ACCOMPLISHED PER FEDEX E.A # F-5300-T0367321. SEAT TRACK BTWN STA 1180-1420,   LBL 58.22, CORROSION, PERMANENT REPAIR.      MAJOR REPAIR
